# SDR DL76L081401

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 84,987 hours, 12,646 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RTB - DUE FWD CABIN TEMP CONTROL EICAS MSG.  TEMP CONTROL FWD CABIN INOP LIGHT ILLUMINATED.  NO MEL RELIEF BY FCP/C MTC CLOSED FWD TRIM VALVE AND RELEASED PER MEL 21-61-04A.
